# SDR SWAA2020062995152

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,543 hours, 33,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 LEFT EMERGENCY CABIN INTERIOR LIGHT WAS INOPERATIVE.   REPLACED THE LAMPS IAW AMM 33-51-03.
